Nervous to start Everol sequi

Hi all...

I've been reading posts for a while- it's been great to know there's support if needed - I could do with some help now !

Have had a rough few months feeling just rubbish - IBS (undiagnosed) colonoscopy (clear!) & the usual perimenopause sweats, anxiety, doom like feelings, rock bottom libido, brain fog etc...

Was given everol sequi patches before xmas but felt really good & then had a very minor period in Jan - since then have just felt rubbish!! I'm 47 & been in peri for approx 4 years - last major heavy period was June 2017 & since then maybe a light period every 4-5 months. Am nervous about HRT as used to suffer from migraines but not had one for almost 2 years - doc said I need to go on patches due to my age & for bone health etc - would love to hear from any of you ladies your thoughts especially those on the patches - thanks all!! X

Comments

  • KazKaz Posts: 482 mod

    Oh Hello @tilly04 ....

    Nice to see you again.

    This popped up on my iPad as I put my patch on after my shower!

    I started patches about three months ago - after 14 years of horrible symptoms that I just couldn’t get on top of completely. I wasn’t allowed to take HRT despite how many times I asked (and I asked a LOT!). I was told that because I get migraines, I wasn’t a suitable candidate for HRT.

    So I struggled on ☹️

    Then I started reading up, and I joined this forum, and with the information I got from one of our experts, I saw that I could have HRT, even with my migraines, as long as I chose to take the HRT transdermally - so I could have patches or gel....

    I went back and argued my case again, and was given patches.

    They have transformed my life, I noticed an improvement within a couple of weeks - and with a couple of tweaks, I am now feeling so much better. Far from making my migraines worse, they have improved. I used to tell the doctor that my migraines were stress related - and I was SO stressed with all the symptoms, not sleeping, low mood, no libido, headaches, aches and pains, constant flushes, and more. As soon as I started to take the HRT and feel better, the symptoms started to improve and the stress (and migraines!) disappeared too! Instead of getting two or three migraines a week, I’ve had ONE in a month!

    I would say give it a go. I completely understand that some women just do not want to take HRT, and I understand all the reasons for that. I do also think that for women who choose to go the natural/supplement route, that’s absolutely fine too. We all get to choose how we treat our bodies. I’ve now done both routes, and the HRT route has given me my life back.

    I did have some side effects that I had to deal with - period boobs, a bit of bloating etc but that all settled within a matter of weeks, and worth it to get to how I feel now!

    Good luck @tilly04 whatever you choose to do! 😊

  • Julie20Julie20 Posts: 167 mod

    Hi tilly04

    How are you feeling now? Did you decide to give the patches a go and if so have you noticed a change in yourself?

    I think a lot of women are worried about HRT and the side effects so your feedback would be great. X

  • DmcDmc Posts: 1

    Good morning Tilly , can i ask you mentioned that on everel sequi patch the doctor made a few tweeks !? what did he /she do ? i am on same patch now for 4 months still get light bleeding , period boobs and low mood forgetfulness ect but doc said carry on for little longer but im thinking maybe they need to re look ?

  • KazKaz Posts: 482 mod

    Hi @Dmc

    HRT treatments can sometimes take up to six months to be fully effective. Hormone levels peak and trough so dramatically at this time in our lives that it can take a while to settle down after you start HRT. My patches are definitely working, but even so, there are some days (four months in), when I can feel some of the old mood swings especially creeping in. It's only been temporary for me, and I feel so much better otherwise.

    I don't have periods - and spotting is normal if you still have a womb. If you're concerned, there's nothing to stop you from asking again, and I would say that if I got to the 6 month stage and still felt the same way, I would definitely be asking what they mean by " a bit longer". 😊

Sign In or Register to comment.